# SDR SWIA201744242

- Difficulty date: December 29, 2017
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 36,196 hours, 31,304 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Skin
- Condition: Dented
- Location: Nose Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE. NOSE COWL LEADING EDGE DENTED AT APPROXIMATELY THE 1 O`CLOCK POSITION.  REPLACED IAW AMM.
